MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFR03
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a follow-up report to medwatch (b)(4).The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: laparoscopic, repair of anterior abdominal hernia (epigastric, incisional, ventral, umbilical, spigelian), laparoscopic, intal, inc implntn of mesh when perf, tot len of def; 3 cm incarc or strang.Detailed description of event: complaint created based off medwatch report.Uf/importer report (b)(4), hair found on the trocar during sterile field setup.Product is available for return.Patient status: (no patient involvement).Type of intervention: the defect was identified prior to the start of the case, and the item was removed.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair.Based on the condition of the returned unit and the description of the event, it is likely that the hair originated from an operator and was packaged with the product during the manufacturing process.This report is to follow-up medwatch #(b)(4).
 
Event or Problem Description
Name of procedure being performed: laparoscopic, repair of anterior abdominal hernia (epigastric, incisional, ventral, umbilical, spigelian), laparoscopic, intal, inc implntn of mesh when perf, tot len of def; < 3 cm; incarc or strang detailed description of event: complaint created based off medwatch report.Uf/importer report # (b)(4).Hair found on the trocar during sterile field setup.Product is available for return.Patient stauts: ni (no patient involvement).Type of intervention: the defect was identified prior to the start of the case and the item was removed.

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16825412
Report Number2027111-2023-00428
Device Sequence Number20586755
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)251024(30)01(10)1468370
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2025
Device Model NumberCFR03
Device Catalogue Number101221201
Device Lot Number1468370
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown